| Catalog Number |
101/860/090CZ |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pilot balloon came off the inflation line.The event occurred during patient use/administration at patient's home.There was no reported patient harm/adverse event.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Additional Manufacturer Narrative
One device was received for investigation.The reported issue was confirmed during visual inspection, which verified the reported condition.However, the investigation could not establish a root cause for the observed condition.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Complaint information will continue to be monitored.